MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that they had an issue with the infusion needle set that comes in the bard 2132075 kit.The needle kit portion actually fell apart, and they opened a second one and it did the same thing as well.No harm to the patient, just had to access the port twice.The first one happened after the port access, the second kit the needle was already out.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an infusion set that fell apart could not be confirmed.The products returned for evaluation were four 20 g powerloc max infusion sets.Two were returned opened (units 01 and 02) and two were returned sealed (units 03 and 04).Gross visual inspection of the returned units found that no use residue was present on any of the devices.Inspection of unit 01 found that the unit was returned with the safety mechanism engaged over the needle tip and a bend in the needle was present just above the metal sleeve.The safety mechanism of this unit was disengaged and attempted to be slid back up the needle.The safety mechanism would not slide past the bend in the needle, suggesting that the bend in unit 01 likely occurred after the reported event since the user would not have been able to engage the safety mechanism if the bend was present previously.The safety mechanism was then re-engaged over the needle tip and the safety engaged properly without sliding off the needle.The two sealed units were then opened and the packaging inspected.Both sealed infusion sets were placed adequately inside the cardboard within the packages, neither of the safety mechanisms were advanced, and both still had the needle cover properly over the needle.Each unit was leak tested using water and a 12 ml luer lock syringe.No leaks were identified in any of the units.Units 02, 03, and 04 were tested for adequate safety mechanism engagement.All three units' safety mechanism advanced without resistance and remained engaged over the needle tip without sliding off the needle.Based on the available evidence, the returned product appears to have functioned as intended.Therefore, the customer's reported defect could not be confirmed.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that they had an issue with the infusion needle set that comes in the bard 2132075 kit.The needle kit portion actually fell apart, and they opened a second one and it did the same thing as well.No harm to the patient, just had to access the port twice.The first one happened after the port access, the second kit the needle was already out.This report addresses both incidents.

Brand Name
POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19808316
Report Number3006260740-2024-03964
Device Sequence Number18016493
Product Code FPA
UDI-Device Identifier00801741044205
UDI-Public(01)00801741044205(11)240408(17)250731(10)REJP1726
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue Number2132075
Device Lot NumberREJP1726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown